Alert archive / Louisiana / Gale Warnings in 2015

Gale Warning 3, NWS Lake Charles, LA

June 15, 2015

NWS Lake Charles, LA issued this gale warning at Jun 15, 2015, 11:39 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2015, 11:39 AM CDT (16:39 UTC)
Expired
Jun 16, 2015, 12:31 AM CDT
In force
13 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WHUS74 KLCH 151639
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1139 AM CDT MON JUN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING...

.MODERATE TO OCCASIONALLY STRONG ONSHORE FLOW WILL CONTINUE
THROUGH EARLY NEXT WEEK. A BROAD AREA OF LOW PRESSURE WILL MOVE
INTO THE NORTHWEST TODAY. THIS WILL ALLOW FOR WINDS AND OFFSHORE
WAVES TO FURTHER INCREASE AND FOR TIDES TO CONTINUE ABOVE NORMAL.
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. SEE THE LATEST
OUTLOOK FROM THE TROPICAL PREDICTION CENTER FOR UPDATES.

GMZ450-452-455-470-472-475-160045-
/O.UPG.KLCH.SC.Y.0022.000000T0000Z-150617T1200Z/
/O.NEW.KLCH.GL.W.0003.150615T1639Z-150616T1200Z/
/O.NEW.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1139 AM CDT MON JUN 15 2015

...GALE WARNING IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE
  GUSTS.

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-160045-
/O.CON.KLCH.SC.Y.0022.000000T0000Z-150617T1200Z/
VERMILION BAY-
1139 AM CDT MON JUN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...SOUTHEAST AROUND 15 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
625 
WHUS74 KLCH 152033
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
333 PM CDT MON JUN 15 2015

...GALE WARNING IN EFFECT THROUGH TONIGHT FOR THE NEAR COASTAL
WATERS FOLLOWED BY A SMALL CRAFT ADVISORY FOR TUESDAY AND TUESDAY
NIGHT...

.LOW PRESSURE TRACKING ACROSS THE WEST CENTRAL GULF WILL MAINTAIN
GALE WINDS TONIGHT...GRADUALLY DIMINISHING TUESDAY AS THE SYSTEM
ADVANCES INTO SOUTH TEXAS.

GMZ450-452-455-470-472-475-160900-
/O.CON.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/
/O.CON.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
333 PM CDT MON JUN 15 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
7 AM CDT WEDNESDAY...

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-160900-
/O.CON.KLCH.SC.Y.0022.000000T0000Z-150617T1200Z/
VERMILION BAY-
333 PM CDT MON JUN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.

* LAKE WATERS...VERY ROUGH..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
671 
WHUS74 KLCH 160442
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1142 PM CDT MON JUN 15 2015

...GALE WARNING IN EFFECT INTO TUESDAY FOR THE NEAR COASTAL
WATERS FOLLOWED BY A SMALL CRAFT ADVISORY LATE TUESDAY...

.TROPICAL STORMY BILL OVER THE NORTHWESTERN GULF WILL APPROACH THE
CENTRAL TEXAS COAST AROUND DAYBREAK TUESDAY. 
GALE WINDS TONIGHT INTO TUESDAY...GRADUALLY DIMINISHING LATE TUESDAY
AS THE SYSTEM ADVANCES INTO SOUTH TEXAS.

GMZ450-161300-
/O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/
/O.UPG.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/
/O.NEW.KLCH.GL.W.0004.150616T1200Z-150617T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
1142 PM CDT MON JUN 15 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ455-472-475-161300-
/O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/
/O.EXT.KLCH.SC.Y.0023.150616T0442Z-150617T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1142 PM CDT MON JUN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-161300-
/O.EXT.KLCH.GL.W.0003.000000T0000Z-150617T0000Z/
/O.CAN.KLCH.SC.Y.0023.150616T1200Z-150617T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1142 PM CDT MON JUN 15 2015

...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ435-160545-
/O.CAN.KLCH.SC.Y.0022.000000T0000Z-150617T1200Z/
VERMILION BAY-
1142 PM CDT MON JUN 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS ARE NO LONGER EXPECTED TO EXCEED 20 KNOTS OVER VERMILION BAY.

$$

GMZ452-161300-
/O.CON.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/
/O.EXT.KLCH.SC.Y.0023.150616T1200Z-150617T0000Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
1142 PM CDT MON JUN 15 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY...

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
728 
WHUS74 KLCH 160531
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1231 AM CDT TUE JUN 16 2015

...GALE WARNING IN EFFECT INTO TUESDAY FOR THE NEAR COASTAL
WATERS FOLLOWED BY A SMALL CRAFT ADVISORY LATE TUESDAY...

.TROPICAL STORMY BILL OVER THE NORTHWESTERN GULF WILL APPROACH
THE CENTRAL TEXAS COAST AROUND DAYBREAK TUESDAY. TROPICAL STORM
FORCE WINDS TONIGHT INTO TUESDAY SOUTH OF JEFFERSON COUNTY...GRADUALLY
DIMINISHING LATE TUESDAY AS THE SYSTEM ADVANCES INTO SOUTH TEXAS.

GMZ470-162200-
/O.CAN.KLCH.GL.W.0003.000000T0000Z-150617T0000Z/
/O.NEW.KLCH.TR.W.1002.150616T0531Z-000000T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1231 AM CDT TUE JUN 16 2015

...TROPICAL STORM WARNING IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHEAST 25 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS.

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED DUE TO A
TROPICAL STORM WITHIN 36 HOURS.

&&

$$

GMZ450-162200-
/O.NEW.KLCH.TR.W.1002.150616T0531Z-000000T0000Z/
/O.CAN.KLCH.GL.W.0004.150616T1200Z-150617T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
1231 AM CDT TUE JUN 16 2015

...TROPICAL STORM WARNING IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHEAST 25 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS.

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED DUE TO A
TROPICAL STORM WITHIN 36 HOURS.

&&

$$

GMZ452-162200-
/O.CAN.KLCH.GL.W.0003.000000T0000Z-150616T1200Z/
/O.EXT.KLCH.SC.Y.0023.150616T0531Z-150617T0000Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
1231 AM CDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-162200-
/O.EXA.KLCH.SC.Y.0023.000000T0000Z-150617T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1231 AM CDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-472-475-162200-
/O.CON.KLCH.SC.Y.0023.000000T0000Z-150617T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1231 AM CDT TUE JUN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH NUMEROUS GALE FORCE 
  GUSTS. 

* WAVES/SEAS...3 TO 7 FEET WITHIN 20 NM...6 TO 12 FEET 20 TO 60 
  NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jun 15, 10:42 AM CDT, 57 minutes earlier.

Area forecast discussion, Jun 15, 10:42 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1042 AM CDT MON JUN 15 2015

.DISCUSSION...BAND OF SHOWERS AND A FEW THUNDERSTORMS MOVING
ONSHORE EAST OF CAMERON. ACTIVITY WILL HOLD TOGETHER AS CONVECTIVE
TEMPERATURES NOW REACHED...ALONG WITH A MORNING LCH MORNING PWAT
COMING IN AT A VERY TROPICAL AT 2.27 INCHES. FORECAST SOUNDINGS
SUGGESTING A CONTINUED UPWARD TREND IN MOISTURE. 91L TROFFING
EXTENDS NORTH TO CAMERON/VERMILION PARISHES. NORTHEAST OF 91L LOW
AND EAST OF TROF AXIS...SURFACE WINDS CONTINUE TO INCREASE
GENERALLY WITHIN A 25 TO 30 KNOT RANGE WITH A FEW GALE FORCE
GUSTS. WILL CONTINUE TO MONITOR. OTHERWISE...WATCHING CAREFULLY
FOR NEED OF AN INLAND WIND ADVISORY FOR SOUTHWEST LOUISIANA AND
SOUTHEAST TEXAS...BORDERLINE AT THIS TIME. ALSO MONITORING
POTENTIAL FOR COASTAL FLOOD WARNING FOR TONIGHT AS NUMBERS INCH
UPWARD.

ONGOING FORECAST LOOKS GOOD. WILL SEE AN ACTIVE CONVECTIVE DAY.
MAIN THREAT WILL BE HEAVY RAINS...BUT THESE FAIRLY BRIEF AS A
RESULT OF A CONTINUED RAPID STORM MOTION.

&&

.PREV DISCUSSION... /ISSUED 657 AM CDT MON JUN 15 2015/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
MAIN ISSUE THIS FORECAST PERIOD CONTINUES TO BE RAIN POTENTIAL AS
PROLIFIC GULF MOISTURE REMAINS PROGGED TO SPREAD OVER THE REGION
THANKS TO THE EFFECTS OF HIGH PRESSURE/RIDGING ALOFT OVER THE SERN
CONUS AND THE STACKED TROPICAL LOW OVER THE WRN GULF. WHILE
FORECAST TIME-HEIGHT SECTIONS DON'T SUGGEST PREVAILING SUB-VFR
CONDITIONS...EXPECT SHOWERS TO PREVAIL BY THE AFTERNOON HOURS
PRIMARILY FOR THE SWRN SITES (TEMPO ELSEWHERE). OTHER ISSUE TODAY
LOOKS TO BE ELEVATED ERLY WINDS THANKS TO TIGHT GRADIENT EXPECTED
AS THE SFC LOW DEEPENS AND APPROACHES THE TEXAS COAST.

25

PREV DISCUSSION... /ISSUED 428 AM CDT MON JUN 15 2015/

DISCUSSION...A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF
CONTINUES TO MOVE NORTHWEST THIS MORNING WHILE INTERACTING WITH AN
UPPER LOW. AN UPPER RIDGE IS NOTED NORTH OF THIS SYSTEM FROM LA
ACROSS THE MID MS VALLEY. THE SURFACE LOW IS EXPECTED TO CONTINUE
IN A NW DIRECTION AROUND THE PERIPHERY OF THE SUBTROPICAL RIDGE
AND AWAY FROM THE UPPER LOW. THIS WILL CARRY THE LOW TOWARD TX
TONIGHT INTO TUE MORNING. PWAT IS ALREADY RUNNING HIGH AT AROUND
2" AREA WIDE AND IS EXPECTED TO INCREASE FARTHER, ESPECIALLY
ACROSS THE SOUTHWEST HALF OF THE CWA THIS AFTERNOON INTO TUE AS
THE LOW BECOMES CLOSER. REGARDLESS IF THE LOW DEVELOPS FARTHER,
HEAVY RAIN IS A CONCERN AS THE AREA IS ALREADY SATURATED AND HIGH
RAINFALL RATES AND TRAINING CELLS WILL BE POSSIBLE TUESDAY INTO
WED. QPF AMOUNTS ARE IN THE RANGE OF 2 TO 4 INCHES ACROSS SE TX
FOR THE EVENT WITH ISOLD HIGHER AMOUNTS POSSIBLE. LESSER TOTALS
ARE EXPECTED FARTHER EAST AWAY FROM THE LOW. BY WED THE LOW WILL
BE LIFTING NORTH ACROSS N TX OR INTO OK, HOWEVER WEST SECTIONS OF
THE CWA WILL BE IN A VERY MOIST ENVIRONMENT WITH HIGH RAINFALL
RATES POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SE TX FROM
LATE TONIGHT THROUGH WED AFTERNOON.

LATE IN THE WEEK THE SUBTROPICAL RIDGE WILL BUILD INTO THE AREA
DECREASING RAIN CHANCES TO MORE CLIMO LIKE VALUES.

MARINE...WINDS AND SEAS WILL INCREASE TODAY AS THE GULF LOW MOVES
CLOSER. AN SCA IS ALREADY IN EFFECT AND WILL REMAIN IN PLACE INTO
EARLY WED. SE WINDS OF 20 TO 30 KTS AND SEAS GREATER THAN 6 FEET
CAN BE EXPECTED IN THE OUTER GULF WATERS. HIGHER GUSTS IN SHOWERS
AND STORMS WILL OCCUR. WITH THE HIGHER SE WINDS, TIDES WILL
CONTINUE TO RUN ABOVE NORMAL WITH MINOR COASTAL FLOODING AT HIGH
TIDE EXPECTED INTO EARLY WED. WINDS AND SEAS WILL RELAX FROM WED
THROUGH THE END OF THE WEEK AS THE GULF LOW MOVES INLAND AND A
RIDGE BUILDS IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  89  74  87  74 /  60  30  50  20
LCH  85  76  85  77 /  80  70  80  40
LFT  87  75  87  76 /  70  40  60  20
BPT  85  77  84  77 /  80  70  80  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ041-052>055-
     073-074.

TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR TXZ215-216.

     FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING
     FOR TXZ180-201-215-216-259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR GMZ435-450-452-
     455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY EVENING FOR GMZ430-
     432.

&&

PUBLIC...23
Hazardous weather outlook, Jun 15, 5:49 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 AM CDT MON JUN 15 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161300-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
549 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. GUSTY
WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. HEAVY
RAINFALL MAY RESULT IN FLOODING OF POORLY DRAINED AREAS AND
ROADWAYS ESPECIALLY THIS EVENING THROUGH WEDNESDAY ACROSS
SOUTHEAST TEXAS INTO WESTERN LOUISIANA.

MODERATE TO STRONG SOUTHEAST WINDS WILL CONTINUE TODAY WITH MINOR
COASTAL FLOODING POSSIBLE AT TIMES OF HIGH TIDE AS TIDE LEVELS RUN
AROUND ONE FOOT OR MORE ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
TUESDAY AND WEDNESDAY. HEAVY RAIN AND GUSTY WINDS WILL REMAIN THE
PRIMARY THREATS TUESDAY AND WEDNESDAY AS AN AREA OF LOW PRESSURE
MOVES FROM THE GULF ACROSS TEXAS. FLOODING FROM HEAVY RAINFALL
WILL REMAIN A CONCERN ESPECIALLY ACROSS SOUTHEAST TEXAS WHERE
DEEPER MOISTURE WILL REMAIN IN PLACE. LESSER CHANCES FOR RAIN
WILL OCCUR LATE IN THE WEEK INTO THE WEEKEND.

MINOR COASTAL FLOODING WILL CONTINUE AT TIMES OF HIGH TIDE THROUGH
TUESDAY AS MODERATE TO STRONG SOUTH WINDS CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT ANY FLOODING.

GMZ430-432-435-450-452-455-470-472-475-161300-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
549 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY EVENING AS AN
AREA OF LOW PRESSURE MOVES FROM THE GULF ACROSS CENTRAL TEXAS.
WINDS OF 15 TO NEAR 30 KNOTS WITH HIGHER GUSTS AND SEAS OF 4 TO 12
FEET.

SCATTERED TO NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED WITH
GUSTY WINDS OVER 30 KNOTS POSSIBLE WITH STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY.
WEDNESDAY THROUGH THE END OF THE WEEK A RIDGE OF HIGH PRESSURE
WILL BUILD IN FROM THE EAST. THIS WILL ALLOW WINDS AND SEAS TO
RELAX.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Jun 15, 9:57 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
957 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     MARINE TSTM WIND 10 WSW FRESHWATER CITY  29.49N 92.46W
06/15/2015  E45 MPH          GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN VERMILION BLOCK 24.

0835 AM     MARINE TSTM WIND 37 SSW BURNS POINT      29.12N 91.87W
06/15/2015  M47 MPH          GMZ455             LA   AWOS

            REPORT FROM AWOS KSCF LOCATED IN SOUTH MARSH ISLAND BLOCK
            268.

&&

MOGGED
Local storm report, Jun 15, 10:30 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     MARINE TSTM WIND 10 SW ROCKEFELLER WILDL 29.59N 92.90W
06/15/2015  E40 MPH          GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN EAST CAMERON BLOCK 14.

&&

MOGGED
Special weather statement, Jun 15, 10:39 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1039 AM CDT MON JUN 15 2015

LAZ074-151630-
EAST CAMERON LA-
1039 AM CDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON PARISH UNTIL
1130 AM CDT...

AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF ROCKEFELLER WILDLIFE RANGE...MOVING NORTHWEST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LACASSINE NATIONAL WILDLIFE REFUGE AND GRAND CHENIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2981 9271 2970 9283 2984 9317 3003 9297
TIME...MOT...LOC 1539Z 123DEG 29KT 2980 9282

24
Special weather statement, Jun 15, 10:41 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1041 AM CDT MON JUN 15 2015

LAZ052-151615-
VERMILION LA-
1041 AM CDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERMILION PARISH
UNTIL 1115 AM CDT...

AT 1041 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF FORKED ISLAND...MOVING NORTHWEST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORKED ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2972 9258 2996 9238 2975 9219 2975 9221
      2974 9221 2972 9219 2959 9230
TIME...MOT...LOC 1541Z 123DEG 29KT 2972 9233

24
Special weather statement, Jun 15, 11:15 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1115 AM CDT MON JUN 15 2015

LAZ042-043-052-074-151700-
EAST CAMERON LA-ACADIA LA-VERMILION LA-JEFFERSON DAVIS LA-
1115 AM CDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON...
SOUTHEASTERN JEFFERSON DAVIS...NORTHWESTERN VERMILION AND
SOUTHWESTERN ACADIA PARISHES UNTIL NOON CDT...

AT 1114 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS 7 MILES SOUTH OF GUEYDAN...MOVING NORTHWEST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE ARTHUR...GUEYDAN...MERMENTAU...LACASSINE NATIONAL WILDLIFE
REFUGE...KLONDIKE...MORSE...RICEVILLE...WRIGHT...LOWRY...THORNWELL
AND FLORENCE LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2995 9230 2976 9264 2996 9304 3021 9260
TIME...MOT...LOC 1614Z 128DEG 29KT 2991 9252

24

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:18 AM CDTSpecial Marine WarningLCH42 min
Jun 15, 9:56 AM CDTSpecial Marine WarningLCH49 min
Jun 15, 10:39 AM CDTSpecial Weather StatementLCHCameron51 min
Jun 15, 10:41 AM CDTSpecial Weather StatementLCHVermilion34 min
Jun 15, 11:15 AM CDTSpecial Weather StatementLCHJefferson Davis45 min
Jun 15, 11:39 AM CDTSmall Craft AdvisoryLCH55 hr
Jun 15, 11:52 AM CDTSpecial Weather StatementLCHJefferson Davis38 min
Jun 15, 11:55 AM CDTWind AdvisoryLCHCameron31 hr
Jun 15, 4:03 PM CDTCoastal Flood WarningLCHCameron, Saint Martin15 hr
Jun 15, 5:03 AM CDTFlash Flood WatchLCHHardin, Jasper, Newton, Tyler35 hr

Nearby

Gale Warnings in Louisiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.